# SDR SWIA972180

- Difficulty date: December 10, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 13,213 hours, 18,358 cycles
- Engine: Pwa PW118B
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6, RIGHT SIDE DOOR SQUEALED THROUGHOUT FLIGHT CLEANED EXIT DOOR SEAL AND FUSELAGE FRAME OF DIRT.  PRESSURIZED AIRCRAFT TO 2 PSIG.  OPS CHECKS GOOD
